# SDR CALA9900869

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOORBEAM CORRODED AT FS 400 BL 0 TO RBL 24.  THE CORRODED AREA WAS CUT OUT AND A REPAIR WAS ACCOMPLISHED IAW SRM 53-10-8, PAGE 47.
